OSA's Digital Library

Journal of the Optical Society of America A

Journal of the Optical Society of America A


  • Vol. 19, Iss. 10 — Oct. 1, 2002
  • pp: 2134–2141

Nonparaxial corrections for the fundamental Gaussian beam

S. R. Seshadri  »View Author Affiliations

JOSA A, Vol. 19, Issue 10, pp. 2134-2141 (2002)

View Full Text Article

Enhanced HTML    Acrobat PDF (170 KB)

Browse Journals / Lookup Meetings

Browse by Journal and Year


Lookup Conference Papers

Close Browse Journals / Lookup Meetings

Article Tools



With reference to the analysis contained in J. Opt. Soc. Am. A 9, 765 (1992), certain explanations of and remarks on the entire series of nonparaxial corrections for the fundamental Gaussian beam are presented.

© 2002 Optical Society of America

OCIS Codes
(010.3310) Atmospheric and oceanic optics : Laser beam transmission
(260.1960) Physical optics : Diffraction theory
(260.2110) Physical optics : Electromagnetic optics
(350.5500) Other areas of optics : Propagation
(350.7420) Other areas of optics : Waves

Original Manuscript: April 29, 2002
Revised Manuscript: May 28, 2002
Manuscript Accepted: May 30, 2002
Published: October 1, 2002

S. R. Seshadri, "Nonparaxial corrections for the fundamental Gaussian beam," J. Opt. Soc. Am. A 19, 2134-2141 (2002)

Sort:  Author  |  Year  |  Journal  |  Reset  


Cited By

Alert me when this paper is cited

OSA is able to provide readers links to articles that cite this paper by participating in CrossRef's Cited-By Linking service. CrossRef includes content from more than 3000 publishers and societies. In addition to listing OSA journal articles that cite this paper, citing articles from other participating publishers will also be listed.

« Previous Article  |  Next Article »

OSA is a member of CrossRef.

CrossCheck Deposited